Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on some formulas of Rodeja F


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 4 (1953), 528-529
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0055966-X
MathSciNet review: 0055966
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. W. Goodman, On some determinants related to p-valent functions, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 175-192. MR 0023910 (9:421g)
  • [2] N. E. Nörlund, Vorlesungen über differenzenrechnung, Berlin, 1924.
  • [3] E. G. Rodeja F., Note on a lemma of A. W. Goodman, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 314-317. MR 0040259 (12:665f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0055966-X
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society